Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Global convexity properties of some families of three-dimensional compact Levi-flat hypersurfaces


Author: David E. Barrett
Journal: Trans. Amer. Math. Soc. 332 (1992), 459-474
MSC: Primary 32F25; Secondary 32F40
DOI: https://doi.org/10.1090/S0002-9947-1992-1055805-3
MathSciNet review: 1055805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider various examples of compact Levi-flat hypersurfaces in two-dimensional complex manifolds, exploring the interplay between geometric properties of the induced foliation, behavior of the tangential Cauchy-Riemann equations along the hypersurface, and pseudoconvexity properties of small neighborhoods of the hypersurface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F25, 32F40

Retrieve articles in all journals with MSC: 32F25, 32F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1055805-3
Article copyright: © Copyright 1992 American Mathematical Society